Journal of Symplectic Geometry

Volume 11 (2013)

Number 3

On exotic monotone Lagrangian tori in $\mathbb{CP}^2$ and $\mathbb{S}_2 \times \mathbb{S}_2$

Pages: 343 – 361



Agnès Gadbled (Department of Pure Mathematics and Mathematical Statistics, Centre for Mathematical Sciences, University of Cambridge, United Kingdom)


In this note, we prove that two constructions of exotic monotone Lagrangian tori, namely the one by Chekanov and Schlenk and the one obtained by the circle bundle construction of Biran, are Hamiltonian isotopic in $\mathbb{CP}^2$ and $\mathbb{S}_2 \times \mathbb{S}_2$.

Published 22 August 2013